Hi there ~
I understand your concerns. I am glad that you are taking Nexito
antidepressant for depression
. One of the side effects, although rare for this medication, is headaches
. I wonder if there is a temporal relationship between taking the medication and having headaches. I also believe that if your are feeling sleepy by taking the medication, switching the medication to the night time is what is commonly done in my psychiatric practice. Decrease in libido is also not an unusual side effect. If all these are not what you wanted from your antidepressant although you are doing well with depression from the medication, please consult your psychiatrist
for alternatives. There are many other medications that are available which can be helpful, though most medications, allopathic or otherwise always come with side effects.
I hope this helps relieve your anxiety
. Take care and have a lovely day!